MathSciNet Relay Station
MathSciNet bibliographic data
MR1053492 46L80 (19K14)
Blackadar, Bruce Symmetries of the CAR algebra. Ann. of Math. (2) 131 (1990), no. 3, 589–623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement